Acta Mathematica Sinica, English Series
HOME| ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS| SUBSCRIPTIONS| ADVERTISEMENT| CONTACT US
 
Acta Mathematica Sinica,
Chinese Series
 
   
   
Adv Search »  
Acta Mathematica Sinica, English Series  2017, Vol. 33 Issue (4): 509-525    DOI: 10.1007/s10114-016-5184-1
Articles Current Issue| Next Issue| Archive| Adv Search |
A Joint Laplace Transform for Pre-exit Diffusion of Occupation Times
Ye CHEN1,2, Xiang Qun YANG1, Xiao Wen ZHOU3
1 College of Mathematics and Computer Science, Hu'nan Normal University, Changsha 410081, P. R. China;
2 College of Mathematics and Computational Science, Hu'nan University of Arts and Science, Changde 415000, P. R. China;
3 College of Mathematics and Statistics, Changsha University of Science and Technology, Changsha 410114, P. R. China;
4 Department of Mathematics and Statistics, Concordia University, 1455 de Maisonneuve Blvd. West, Montreal, Quebec, H3G 1M8, Canada

  Copyright 2012 © Editorial Office of Acta Mathematica Sinica
京ICP备05002806号-7